# SDR E8I2004F00000

- Difficulty date: September 27, 2004
- Submitted: November 3, 2004
- Operation: General aviation
- Aircraft: N488RC
- Make and model: Raythn 390
- Aircraft serial: RB23
- Engine: Wilint FJ44
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 388111
- Part serial: 229
- Condition: Inoperative
- Location: Emergency Brake
- Part time: 576 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO BRAKING ACTION WITH HARD PEDAL PRESSURE, AIRCRAFT STOPPED ON ROLL-OUT WITH EMERGENCY BRAKING SYSTEM.  TROUBLESHOT POWER BRAKE SYSTEM.  REPLACED PN 3903843000003 (CRANE-HYDRO AIRE PN 388111) POWER BRAKE/ ANTISKID SYSTEM CONTROL VALVE WITH REPAIRED UNIT IAW MM 32-40-05-401.  SYSTEM TESTS IAW MM 32-40-00-501, SATISFACTORY
